# SDR 96UAL900296

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Part number: 114W210011
- Condition: Out Of Adjust
- Location: Nr 7 Le Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED LOUD SUSTAINED VIBRATION IN CABIN FROM LEADING EDGE OF WING AFT INTO MID CABIN AREA.  ALSO, FELT IN FLOOR OF COCKPIT.  VIBRATION REMAINS AT ALL POWER SETTINGS.  AIRCRAFT RETURNED TO FIELD.  *S/D*  ADJUSTED NR 7 SLAT PER AMM 27-81-00.
